# SDR SWAA2013051616082

- Difficulty date: April 26, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 9910009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD VERTICAL STIFFENER CRACKED LBL 40.  REMOVED AND REPLACED STIFFENER IAW SRM.
